# SDR AALA202011029005

- Difficulty date: November 1, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 16,245 hours, 6,169 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Diverter
- Condition: Inoperative
- Location: Nr 2 Eng Fuel
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 2 ENGINE FAILED TO SPOOL UP AT SAME RATE AS NR 1 ENGINE.  TAKEOFF WAS REJECTED BELOW 30 KNOTS WITH NR 2 ENGINE AT 1.05 EPR AND NR 1 ENGINE PAST 1.40 EPR.  SUPPLEMENTAL INFORMATION: REPLACED AND VERIFIED FUNCTION OF NR 2 ENGINE FUEL DIVERTER VALVE AND ACCOMPLISHED ASSOCIATED TESTS, PER AMM 73-13-42.
